# SDR DHL9671547D

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Req'D Repair
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND NON-CONFORMING PREVIOIUS REPAIR  AT FS 500 BETWEEN STR 15-16R.  REINSTALLED REPAIR PER SRM 53-30-3.  FILLER, 3 INCHES BY 2 INCHES, DOUBLER, 8 INCHES BY 12 INCHES.
